Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


severe intestinal condition
Mar 8, 2008

can pseudomembranous colitis, an antibiotic related condition, be related to taking Atripla. I am healthy and have not been on antibiotics and my hiv doc is on vacation,

Response from Dr. Henry

Colitis as you mention can be due to Clostridium difficile infection which most often occurs after use of antibiotics. The tenofovir in Truvada sometimes causes loose stools but not generally pseudomembranous colitis (not seen much at all with Atripla- < < 1%). KH



Previous
Atripla Dizziness - Time to give up and change?
Next
HIV and Allergies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement